# SDR DXTA2025011401926

- Difficulty date: January 11, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N942QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0375
- Aircraft time: 1,351 hours, 955 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE TURBULENCE: AIRCRAFT ENCOUNTERED SEVERE TURBULENCE INFLIGHT. AIRCRAFT WAS CONFIGURED WITH THE FLAPS UP AND THE GEAR UP WITH AUTOPILOT ON, AUTOTHROTTLES ON, SPD FMS, VS ON. THERE WERE TWO SEVERE TURBULENCE EVENTS THAT HAPPEN BETWEEN FL240 AND FL200. THE TURBULENCE WAS ENOUGH TO DISCONNECT THE AUTOPILOT. ADDITIONALLY BOTH PILOTS HIT THERE HEADS ON THE CEILING AND HAD BEEN LIFTED OUT OF THEIR SEATS MOMENTARILY. THE AIRCRAFT DID NOT APPEAR TO EXCEED AND LIMITATIONS OR HAVE AN NOTICABLE DAMAGE. NO INJURIES WERE REPORTED AT THIS TIME. CORRECTIVE ACTION: INSPECTED IAW CE680A AMM 05-50-00. NO DEFECTS NOTED.
